JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 2, Article 47
On an Integral Inequality

    Authors: Josip E. Pecaric, T. Pejkovic,  
    Keywords: Integral inequality, Inequalities between means  
    Date Received: 20/10/2003  
    Date Accepted: 13/03/2004  
    Subject Codes:


    Editors: Alexandru Lupas (1942-2007),  

In this article we give different sufficient conditions for inequality $ {% left(int_{a}^{b}{f(x)}^{alpha}mathrm{d}{x}right)}^{beta}geq {% int_{a}^{b}{f(x)}^{gamma}mathrm{d}{x}}$ to hold.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login